advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Michigan, USA:

My 6.5 year old has had type 1 diabetes for 3 years now. She takes 2 injections a day of Regular, Lente and Ultralente. The shots are given at 6:45 A.M. and 5:35 P.M. Her night time snack is at 8 P.M. At approximately 9 P.M., she sometimes feels low and is. Why would this be happening: there is no insulin peaking at that time? Could she possibly be making a little insulin of her own? What do you think?

Answer:

R, L and UL could surely be peaking at 9 P.M.: The U from the morning, the R from supper.

Check with your diabetes team about this.

LD

DTQ-19990204143035
Original posting 27 Aug 1999
Posted to Insulin

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:06
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.